U.S. doctors online nowAsk doctors free
A 23-year-old female asked:

My baby had herpangina and have giving a shot of rocephin (ceftriaxone) 2 days later he developed a rash on his back and stomach is it a symptom of herpangina?

1 doctor answer2 doctors weighed in
Dr. Michael Jaindl
38 years experience
Hard to say.: Herpangina is a viral infection that produces oral ulcers. Viruses can also cause skin rashes. Other things such as drug reactions can also. Check with your pediatrician.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Oct 17, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.